MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

Medtronic Puerto Rico Villalba SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977C165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Paraplegia (2448); Ambulation or Postural Difficulties (2544)
Date of Event 09/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding an implantable neurostimulator (ins).The rep stated that the patient (pt) was implanted on thursday and on sunday morning, the pt showed up to the hospital in a paraplegic state and could not move their leg.The rep stated that they had to do emergency surgery and they removed the paddle lead but left the ins implanted.The rep also stated that there was a hematoma against the spinal cord, but they were able to remove the hematoma along with the paddle.The rep said that a few hours post op, the pt was moving their legs better than when they came in.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977119 lot# serial# unknown.Implanted: (b)(6) 2026.Explanted: product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba,pr 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba,pr MN 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50808530
Report Number2182207-2026-02614
Device Sequence Number10589895
Product Code LGW
UDI-Device Identifier00763000324209
UDI-Public(01)00763000324209(17)300225
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number977C165
Device Catalogue Number977C165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown